グッドウィン・モデルにおける均衡の安定性分析--グッドウィン・モデルの研究の一方向--

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/5227
Title
グッドウィン・モデルにおける均衡の安定性分析--グッドウィン・モデルの研究の一方向--
Title Alternative
Analyses of stability properties of the Goodwin Model--A direction of studies of the Goodwin Model--
File
Description

研究ノート

Author
著者 篠崎 敏雄
著者(ヨミ) シノザキ トシオ
著者(別表記) Shinozaki Toshio
Publication Title
香川大学経済論叢
Volume
57
Issue
4
Start Page
165
End Page
179
Publisher
香川大学経済研究所
Published Date
198503
ISSN
0389-3030
NCID
AN00038281
Resource Type
Departmental Bulletin Paper
Language
jpn
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.